The Ornstein-Uhlenbeck semigroup in exterior domains

M. Geissert, H. Heck, Matthias Georg Hieber, I. Wood

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

Let Ω be an exterior domain in ℝn. It is shown that Ornstein-Uhlenbeck operators L generate C0-semigroups on L p (Ω) for p ∈ (1,∞) provided ∂Ω is smooth. The method presented also allows to determine the domain D(L) of L and to prove Lp-Lq smoothing properties of etL . If ∂Ω is only Lipschitz, results of this type are shown to be true for p close to 2.

Original languageEnglish
Pages (from-to)554-562
Number of pages9
JournalArchiv der Mathematik
Volume85
Issue number6
DOIs
Publication statusPublished - 2005 Dec
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this